# SDR SWAA2014093032458

- Difficulty date: September 3, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 73,887 hours, 62,836 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 6550820
- Condition: Delaminated
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERNAL FUSELAGE RT MLG FWD FAIRING PANEL AT WHEEL CUT OUT DELAMINATED.  REPAIRED PANEL IAW SRM.
